CSpace
UNIVERSALLY CONSISTENT ESTIMATION FOR STOCHASTIC REGRESSION-MODELS
AN, HZ; HICKERNELL, FJ; ZHU, LX
1995-05-01
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume40Issue:10Pages:802-807
KeywordMULTIVARIATE REGRESSION MODEL CHARACTERISTIC FUNCTION CONSISTENCY OF ESTIMATION
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1995RA13200003
PublisherSCIENCE PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28181
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,PROBABIL LAB,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
AN, HZ,HICKERNELL, FJ,ZHU, LX. UNIVERSALLY CONSISTENT ESTIMATION FOR STOCHASTIC REGRESSION-MODELS[J]. CHINESE SCIENCE BULLETIN,1995,40(10):802-807.
APA AN, HZ,HICKERNELL, FJ,&ZHU, LX.(1995).UNIVERSALLY CONSISTENT ESTIMATION FOR STOCHASTIC REGRESSION-MODELS.CHINESE SCIENCE BULLETIN,40(10),802-807.
MLA AN, HZ,et al."UNIVERSALLY CONSISTENT ESTIMATION FOR STOCHASTIC REGRESSION-MODELS".CHINESE SCIENCE BULLETIN 40.10(1995):802-807.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[AN, HZ]'s Articles
[HICKERNELL, FJ]'s Articles
[ZHU, LX]'s Articles
Baidu academic
Similar articles in Baidu academic
[AN, HZ]'s Articles
[HICKERNELL, FJ]'s Articles
[ZHU, LX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[AN, HZ]'s Articles
[HICKERNELL, FJ]'s Articles
[ZHU, LX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.